# SDR ABXA20190904140

- Difficulty date: September 4, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 79,631 hours, 37,271 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 368256191534101
- Condition: Dislodged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING, THREE DESCENT DEVICES WERE DISLODGED FROM THEIR STORAGE CONTAINER LOCATED IN THE SUPERNUMERARY COMPARTMENT CEILING. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE THREE DESCENT DEVICES WERE REPLACED WITH SERVICEABLE DESCENT DEVICES. THE CAUSE FOR THE DESCENT DEVICES BECOMING DISLODGED IS UNKNOWN.
